MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00mm x 15mm emerge balloon catheter was selected for use.However, when the balloon was loaded over a non-bsc guide wire in a rough manner and the distal shaft was snapped midway between the hub and the balloon.The procedure was completed with another of same device.There were no patient complications reported and the patient status was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned product consisted of an emerge mr balloon catheter.The device was microscopically and visually examined.The hypotube of the device has numerous kinks.There was a separation of the hypotube 93.4cm from the strain relief.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11797132
Report Number2134265-2021-05753
Device Sequence Number11755471
Product Code LOX
UDI-Device Identifier08714729806233
UDI-Public08714729806233
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model Number7133
Device Catalogue Number7133
Device Lot Number0026927007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1